Interference bounds for DS-CDMA systems based on chaotic piecewise-affine Markov maps

Riccardo Rovatti, Gianluca Mazzini, Gianluca Setti

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


The performance of chaos-based asynchronous direct sequence-code division multiple access (DS-CDMA) systems are analyzed in the additive white Gaussian noise (AWGN) channel case. Previous upper bounds on the expected cochannel interference are improved and complemented with lower bounds accounting for maximum achievable performance. The bases for this investigation are mathematical tools from the statistical theory of dynamical systems and in particular some spectral properties of finite-dimensional restrictions of the Perron-Frobenius operator. A general lower bound is provided along with stricter upper and lower bounds in the particular case of piecewise-affine Markov (PWAM) maps used as spreading sequence generators. Detailed numerical examples of bound applicability are also provided.
Original languageEnglish (US)
Pages (from-to)885-896
Number of pages12
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Issue number6
StatePublished - Jun 1 2000
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering


Dive into the research topics of 'Interference bounds for DS-CDMA systems based on chaotic piecewise-affine Markov maps'. Together they form a unique fingerprint.

Cite this